logo

SCIENCE CHINA Information Sciences, Volume 63 , Issue 5 : 159205(2020) https://doi.org/10.1007/s11432-018-9570-8

Study on stability in probability of general discrete-time stochastic systems

More info
  • ReceivedJun 11, 2018
  • AcceptedJul 16, 2018
  • PublishedOct 8, 2019

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61573156, 61733008), and Fundamental Research Funds for the Central Universities (Grant No. x2zdD2153620).


References

[1] Has'minskii R Z. Stochastic Stability of Differential Equations. Alphen: Sijtjoff and Noordhoff, 1980. Google Scholar

[2] Mao X R. Stochastic Differential Equations and Applications. 2nd ed. Horwood, 2007. Google Scholar

[3] Xue L, Zhang W, Xie X. Global practical tracking for stochastic time-delay nonlinear systems with SISS-like inverse dynamics. Sci China Inf Sci, 2017, 60: 122201 CrossRef Google Scholar

[4] Mao X. Almost Sure Exponential Stability in the Numerical Simulation of Stochastic Differential Equations. SIAM J Numer Anal, 2015, 53: 370-389 CrossRef Google Scholar

[5] Li X, Ruan X, Jin Q. Approximate Discrete-Time Modeling of DC-DC Converters With Consideration of the Effects of Pulse Width Modulation. IEEE Trans Power Electron, 2018, 33: 7071-7082 CrossRef ADS Google Scholar

[6] Zhang W, Lin X, Chen B S. LaSalle-Type Theorem and Its Applications to Infinite Horizon Optimal Control of Discrete-Time Nonlinear Stochastic Systems. IEEE Trans Automat Contr, 2017, 62: 250-261 CrossRef Google Scholar

[7] Yin J. Asymptotic stability in probability and stabilization for a class of discrete-time stochastic systems. Int J Robust NOnlinear Control, 2015, 25: 2803-2815 CrossRef Google Scholar

[8] Saif M, Liu B, Fan H. Stabilisation and control of a class of discrete-time nonlinear stochastic output-dependent system with random missing measurements. Int J Control, 2017, 90: 1678-1687 CrossRef Google Scholar

[9] Wang S R. Foundation of Probability Theory and Stochastic Process (in Chinese). Beijing: Science Press, 1997. Google Scholar

Copyright 2020 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备17057255号       京公网安备11010102003388号